X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (90) 90
mathematics, applied (23) 23
banach space (21) 21
daugavet property (17) 17
mathematics - functional analysis (17) 17
banach-spaces (14) 14
analysis (12) 12
functional analysis (12) 12
mathematics, general (12) 12
algebra (10) 10
numerical index (8) 8
operators (8) 8
unit ball (8) 8
applied mathematics (6) 6
banach spaces (6) 6
daugavet equation (6) 6
narrow operators (6) 6
equation (5) 5
series (5) 5
geometry (4) 4
mathematical functions (4) 4
radon-nikodym property (4) 4
46b20 (3) 3
applications of mathematics (3) 3
asplund spaces (3) 3
banach-space (3) 3
cl-spaces (3) 3
college mathematics (3) 3
duality (3) 3
espacios de banach (3) 3
matematik (3) 3
mathematical analysis (3) 3
measurable selector (3) 3
multi-function (3) 3
narrow operator (3) 3
operator theory (3) 3
physics, mathematical (3) 3
property (3) 3
property titles (3) 3
spaces (3) 3
subspaces (3) 3
theorem (3) 3
topological groups, lie groups (3) 3
46b04 (2) 2
analysis, global (2) 2
approximation (2) 2
banach, espaces de (2) 2
banach-raum (2) 2
bishop-phelps-bollobas (2) 2
bishop-phelps-bollobas property (2) 2
bishop-phelps-bollobás theorem (2) 2
classification (2) 2
conjugate banach-spaces (2) 2
containing of l (2) 2
convexity (2) 2
expand-contract plastic space (2) 2
functional calculus (2) 2
global analysis (2) 2
lie groups (2) 2
linear transformations (2) 2
logic (2) 2
lush spaces (2) 2
lushness (2) 2
mathematical physics and mathematics (2) 2
mathematical theorems (2) 2
mathematics - operator algebras (2) 2
metric geometry (2) 2
non-expansive map (2) 2
norm attaining (2) 2
norm attaining functionals (2) 2
number theory (2) 2
numerical radius (2) 2
pettis integral (2) 2
physics (2) 2
polyhedral space (2) 2
polynomials (2) 2
probability theory and stochastic processes (2) 2
radon-nikodým property (2) 2
renorming (2) 2
rich subspace (2) 2
rich subspaces (2) 2
schur property (2) 2
separable spaces (2) 2
sets (2) 2
statistical convergence (2) 2
strict convexity (2) 2
séries (2) 2
theoretical, mathematical and computational physics (2) 2
tingley's problem (2) 2
topology (2) 2
ultraproduct (2) 2
ultraproducts of banach spaces (2) 2
30h05 (1) 1
30hxx (1) 1
40f05 (1) 1
40fxx (1) 1
46b03 (1) 1
46b04, 46b03, 46b20 (1) 1
46b04, 46b07, 46b20 (1) 1
46b04, 46b20, 46b22, 46b25, 46j10, 47a12, 47a30, 47a99 (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1991, Translations of mathematical monographs, ISBN 0821845462, Volume 86, iv, 123
Book
1997, Operator theory, advances and applications, ISBN 3764354011, Volume 94., viii, 156
Book
2018, Universitext, ISBN 9783319920030, 1
Written by an expert on the topic and experienced lecturer, this textbook provides an elegant, self-contained introduction to functional analysis, including... 
Operator Theory | Mathematics | Functional Analysis | Measure and Integration | Real Functions
eBook
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 471, Issue 1-2, pp. 38 - 52
We extend the result of B. Cascales et al. about expand-contract plasticity of the unit ball of strictly convex Banach space to those spaces whose unit sphere... 
Unit ball | Expand-contract plastic space | Non-expansive map | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
2004, 1st ed., North-Holland mathematics studies, ISBN 9780444513731, Volume 197, 342
The conference took place in Lviv, Ukraine and was dedicated to a famous Polish mathematician Stefan Banach ƒ{ the most outstanding representative of the Lviv... 
Functional analysis | Mathematics | Congresses
eBook
2018, Lecture Notes in Mathematics, ISBN 3319713329, Volume 2205, 176
Lecture Notes in Mathematics 2205, Springer, 2018 The aim of this manuscript is to study \emph{spear operators}: bounded linear operators $G$ between Banach... 
Analysis | Mathematics | Mathematics - Functional Analysis
eBook
Journal of mathematical analysis and applications, ISSN 0022-247X, 2016, Volume 435, Issue 2, pp. 1812 - 1815
In this short note, we prove that for a dense set A⊂X (X is a Banach space) there is a non-trivial closed subspace M⊂X such that A∩M is dense in M. We use this... 
Hypercyclicity | Subspace-hypercyclicity | MATHEMATICS | MATHEMATICS, APPLIED | VECTORS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2018, Volume 274, Issue 3, pp. 863 - 888
The Bishop–Phelps–Bollobás property deals with simultaneous approximation of an operator T and a vector x at which T nearly attains its norm by an operator T0... 
Asplund operators | Bishop–Phelps–Bollobás | Uniform algebra | Norm attaining | MATHEMATICS | Bishop-Phelps-Bollobas | CONJUGATE BANACH-SPACES | RADON-NIKODYM PROPERTY | FRAGMENTABILITY | ASPLUND SPACES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2018, Volume 274, Issue 3, pp. 889 - 899
We study geometric properties of the Banach space R constructed recently by C. Read [8] which does not contain proximinal subspaces of finite codimension... 
Norm attaining functionals | Strict convexity | Banach space | Proximinal subspace | MATHEMATICS | FUNCTIONALS | Mathematics - Functional Analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2017, Volume 445, Issue 2, pp. 1221 - 1231
We study ideals I on N satisfying the following Baire-type property: if X is a complete metric space and{XA:A∈I}is a family of nowhere dense subsets of X... 
Ideal of sets | Nowhere dense | Analytic set | Baire theorem | MATHEMATICS | ANALYTIC IDEALS | MATHEMATICS, APPLIED | BANACH-SPACES | Mathematics - Functional Analysis
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2014, Volume 412, Issue 2, pp. 697 - 719
We introduce two Bishop–Phelps–Bollobás moduli of a Banach space which measure, for a given Banach space, what is the best possible Bishop–Phelps–Bollobás... 
Uniformly non-square spaces | Approximation | Banach space | Bounded linear operator | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Canadian journal of mathematics, ISSN 0008-414X, 12/2019, Volume 71, Issue 6, pp. 1421 - 1443
We study approximation of operators between Banach spaces $X$ and $Y$ that nearly attain their norms in a given point by operators that attain their norms at... 
Article | MATHEMATICS | norm-attaining operator | THEOREM | CONVEXITY | SPACES | Banach space | Bishop-Phelps-Bollobas property
Journal Article
Indian Journal of Pure and Applied Mathematics, ISSN 0019-5588, 6/2018, Volume 49, Issue 2, pp. 189 - 204
... ⁄⁄ Department of Mathematics and Informatics, Kharkiv V .N. Karazin National University, 61022 Kharkiv, Ukraine ⁄⁄⁄ Department of Mathematics, Jadavpur University, Kolkata... 
strict convexity | farthest point | Numerical Analysis | Mathematics, general | Mathematics | Applications of Mathematics | uniform convexity | Chebyshev center | MATHEMATICS | SETS | Fuzzy sets | Mathematical research | Set theory | Convex functions | Research | Banach spaces | Mathematical optimization
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2013, Volume 240, pp. 370 - 382
This paper is devoted to showing that Asplund operators with range in a uniform Banach algebra have the Bishop–Phelps–Bollobás property, i.e., they are... 
Bollobás | Asplund operator | Uniform Banach algebra | Urysohn lemma | Bishop–Phelps | Norm attaining | Peak functions | Bishop-Phelps | Bollobas | MATHEMATICS | CONJUGATE BANACH-SPACES | RADON-NIKODYM PROPERTY | OPERATORS | Algebra
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 12/2015, Volume 143, Issue 12, pp. 5281 - 5292
We introduce a substitute for the concept of slice for the case of non-linear Lipschitz functionals and transfer to the non-linear case some results about the... 
SCD space | Lipschitz operator | Daugavet equation | Numerical index | Numerical radius | Daugavet property | MATHEMATICS, APPLIED | PROPERTY | MATHEMATICS | numerical index | BANACH-SPACES | DUALITY | LUSHNESS | NUMERICAL INDEX ONE | Mathematics - Functional Analysis
Journal Article
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, ISSN 1474-7480, 01/2020, Volume 19, Issue 1, pp. 259 - 279
... NONLINEABLE SET OF NORM ATTAINING FUNCTIONALS VLADIMIR KADETS1, GINÉS LÓPEZ2, MIGUEL MARTÍN2 AND DIRK WERNER3 1School of Mathematics and Informatics, V. N. Karazin... 
MATHEMATICS | norm attaining functionals | RANGES | nonlineable sets | SPACES | proximinal subspaces | SUBSPACES | renormings of Banach spaces | Norms | Banach spaces | Equivalence | Subspaces | Banach space | Mathematics - Functional Analysis
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2016, Volume 110, Issue 2, pp. 723 - 727
...RACSAM (2016) 110:723–727 DOI 10.1007/s13398-015-0261-3 ORIGINAL PAPER Plasticity of the unit ball of a strictly convex Banach space B. Cascales 1 · V . Kadets... 
Unit ball | Plastic space | Theoretical, Mathematical and Computational Physics | 46B20 | Mathematics, general | Strictly convex space | Mathematics | Applications of Mathematics | Non-expansive map | MATHEMATICS | Banach space | Texts | Plasticity
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 2016, Volume 10, Issue 3, pp. 621 - 637
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2010, Volume 371, Issue 2, pp. 414 - 424
For every weakly statistically convergent sequence ( x n ) with increasing norms in a Hilbert space we prove that sup n ‖ x n ‖ / n < ∞ . This estimate is... 
Weak topology | Banach space | Filter | Statistical convergence | MATHEMATICS | MATHEMATICS, APPLIED | IDEALS | Universities and colleges
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.